# SDR SWAA2022091552608

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 53,523 hours, 35,493 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LOWER PAN CRACKED ON FORWARD SIDE WITH DOOR OPEN. / [01] REMOVED AND REPLACED PAN ASSY REF AMM 52-41-31 AND AIPC 52-41-31
